SPECIAL LAGRANGIAN 4-FOLDS WITH SO(2)⋊S3-SYMMETRY IN COMPLEX SPACE FORMS - Archive ouverte HAL Access content directly
Journal Articles Taiwanese Journal of Mathematics, TJM Year : 2015

SPECIAL LAGRANGIAN 4-FOLDS WITH SO(2)⋊S3-SYMMETRY IN COMPLEX SPACE FORMS

, , , (1)
1

Abstract

In this article we obtain a classification of special Lagrangian submanifolds in complex space forms subject to a pointwise SO(2)⋊S3-symmetry on the second fundamental form. The algebraic structure of this form has been obtained by Marianty Ionel in [8]. However, the classification of special Lagrangian submanifolds in C4 having this SO(2)⋊S3 symmetry in [8] is incomplete. In this paper we give a complete classification of such submanifolds, and extend the classification to special Lagrangian submanifolds of arbitrary complex space forms with a pointwise SO(2)⋊S3-symmetry in the second fundamental form.
Fichier principal
Vignette du fichier
1107.0855.pdf (283.91 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03148413 , version 1 (05-07-2022)

Identifiers

Cite

Franki Dillen, Christine Scharlach, Kristof Schoels, Luc Vrancken. SPECIAL LAGRANGIAN 4-FOLDS WITH SO(2)⋊S3-SYMMETRY IN COMPLEX SPACE FORMS. Taiwanese Journal of Mathematics, TJM, 2015, 19 (3), pp.759-792. ⟨10.11650/tjm.19.2015.4951⟩. ⟨hal-03148413⟩
11 View
3 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More